# SDR USAA2014100600011

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 305 hours, 127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11814
- Condition: Low Pressure
- Location: R1 Door
- Part time: 324 hours, 134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR PRESS LOW INDICATED ON CID PANEL.  SERVICED 1R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
